# SDR VNAA2011013100012

- Difficulty date: January 25, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 16,674 hours, 17,323 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX676523
- Condition: Low Pressure
- Location: Hydraulic Sys
- Part time: 15,253 hours, 15,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM HSV, CREW REPORTED LANDING GEAR DISAGREE AND NOSE DOOR OPEN MESSAGES WHEN THE LANDING GEAR HANDLE WAS SELECTED UP.  CREW RETURNED TO HSV AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE 3A HYDRAULIC PUMP AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
